# SDR AWXA200301453

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6562635415A
- Condition: Cracked
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .375 INCH CRACK WAS FOUND ON LT ELEVATOR TRIM TAB IN UPPER CORNER AT INBOARD ATTACH POINT.  MAINTENANCE PERFORMED BOND REPAIR ON LT ELEVATOR TRIM TAB IN UPPER CORNER AT INBOARD ATTACH POINT IAW B737-300 SRM 51-70-17 FIG 8 PG 2 REPAIR 10.
